A retarded Gronwall-like inequality and its applications

Lipovan, Olivia (2000) A retarded Gronwall-like inequality and its applications. Journal of Mathematical Analysis and Applications, 252 (1). pp. 389-401. ISSN 0022-247X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


We prove a Gronwall-like inequality and present some of its applications to the qualitative study of retarded differential equations. The problems of global continuation of the solutions and the existence of nonoscillatory solutions are considered. By means of examples we show the usefulness of our results.

Item Type: Article
Uncontrolled keywords: integral inequality; retarded differential equation; global existence; nonoscillatory solution
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 12 Oct 2012 12:54
Last Modified: 01 Mar 2013 09:13
Resource URI: https://kar.kent.ac.uk/id/eprint/31641 (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year